Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 646587, 6 pages
http://dx.doi.org/10.1155/2010/646587
Research Article

Remarks on Generalized Derivations in Prime and Semiprime Rings

Department of Mathematics, Belda College, Belda, Paschim Medinipur 721424, India

Received 15 August 2010; Accepted 28 November 2010

Academic Editor: Hans Keiding

Copyright © 2010 Basudeb Dhara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. N. Daif and H. E. Bell, “Remarks on derivations on semiprime rings,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 205–206, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. A. Quadri, M. S. Khan, and N. Rehman, “Generalized derivations and commutativity of prime rings,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 9, pp. 1393–1396, 2003. View at Google Scholar · View at Zentralblatt MATH
  3. I. N. Herstein, Rings with Involution. Chicago Lectures in Mathematics, University of Chicago Press, Chicago, Ill, USA, 1976.
  4. H. E. Bell and W. S. Martindale III, “Centralizing mappings of semiprime rings,” Canadian Mathematical Bulletin, vol. 30, no. 1, pp. 92–101, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH